We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

This product is on offer

Beechams All In One Ultra 16S

SAVE 50p Was £4.00 Now £3.50Offer valid until 5/1/2015

By law, we’re only permitted to sell you 2 of this item

£3.50(£0.22/each)

Add to basket

Product information

Description

Max Strength All in One Capsules

Gsk GlaxoSmithKline

Paracetamol
Phenylephrine
Guaifenesin

What are they for? Beechams Max Strength All in One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs.
Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.

  • Non-drowsy
  • For chesty cough, blocked nose, headache, sore throat, aches & pains and fever
  • 16 Capsules

Information

Ingredients:

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg

Storage:

  • Do not store above 25°C.

Preparation and Usage:

Please read the enclosed leaflet carefully before you take this medicine.

How to take
For oral use.
Swallow the capsules whole with water.
Do not chew.
Adults, the elderly and children 12 years and over: 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not take for more than 5 days except on medical advice. Do not give to children under 12 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Manufacturer Address:

GlaxoSmithKline Consumer Healthcare,
980 Great West Road,
Brentford,
TW8 9GS.

Return To:

GlaxoSmithKline Consumer Healthcare,
980 Great West Road,
Brentford,
TW8 9GS.

Safety Warning:

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant.

Do not take with other flu, cold or decongestant products or cough suppressants.

Contains paracetamol.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

Lower Age Limit:

Advisory Years : 12

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout